# SDR CA070803016

- Difficulty date: June 26, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH, THE ENGINE EMITTED A LOUD NOISE ACCOMPANIED BY A LOSS OF OIL PRESSURE AND AN INCREASE IN INTER-TURBINE TEMPERATURE.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED COMPRESSOR SEIZURE AND INTERNAL OIL LEAKAGE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070803016)
